Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Reducibility of 1-d Schrödinger equation with time quasiperiodic unbounded perturbations. I


Author: Dario Bambusi
Journal: Trans. Amer. Math. Soc. 370 (2018), 1823-1865
MSC (2010): Primary 35J10, 35S05, 37K55
DOI: https://doi.org/10.1090/tran/7135
Published electronically: October 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Schrödinger equation on $ \mathbb{R}$ with a polynomial potential behaving as $ x^{2l}$ at infinity, $ 1\leq l\in \mathbb{N}$, and with a small time quasiperiodic perturbation. We prove that if the symbol of the perturbation grows at most like $ (\xi ^2+x^{2l})^{\beta /(2l)}$, with $ \beta <l+1$, then the system is reducible. Some extensions including cases with $ \beta =2l$ are also proved. The result implies boundedness of Sobolev norms. The proof is based on pseudodifferential calculus and KAM theory


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35J10, 35S05, 37K55

Retrieve articles in all journals with MSC (2010): 35J10, 35S05, 37K55


Additional Information

Dario Bambusi
Affiliation: Dipartimento di Matematica, Università degli Studi di Milano, Via Saldini 50, I-20133 Milano, Italy
Email: dario.bambusi@unimi.it

DOI: https://doi.org/10.1090/tran/7135
Received by editor(s): June 14, 2016
Published electronically: October 24, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society